MURAL - Maynooth University Research Archive Library



    Items where Author is "Velani, Sanju"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 2.

    Beresnevich, Victor and Dickinson, Detta and Velani, Sanju and Vaughan, V.C. (2007) Diophantine approximation on planar curves and the distribution of rational points. Annals of Mathematics, 166 (2). pp. 367-426. ISSN 1939-8980

    Beresnevich, Victor and Dickinson, Detta and Velani, Sanju (2001) Sets of exact ‘logarithmic’ order in the theory of Diophantine approximation. Mathematische Annalen, 321 (2). pp. 253-273. ISSN 0025-5831

    This list was generated on Tue Sep 29 22:26:28 2020 UTC.